Erosive esophagitis can get to the point of bleeding in your esophagus and can possibly lead to Barrett's esophagus which is a pre-cancerous condition. The key here though is that it's been a while since you were diagnosed. Were you on medication for it? Did it work? Are you still on meds? Have you worsened despite the meds?
All of these questions should be addressed by your doctor. The dizzy and shaking is concerning because it could mean that you are having problems with bleeding in your esophagus causing anemia. If you have black or tarry stools or vomit that is also a sign of a significant amount of bleeding.
You should go back to the doctor who diagnosed you for a work-up now that you have new and concerning symptoms.
Thank you for your response. I've been taking nexium since last year and I got much better by the beginning of this year through May 2010. However, I was feeling grate during the world cup in June and i was confident enough to drink a couple of beers here and there (no heavy drinking) along with some junk food and by July i relapsed. I contacted my G.I Doctor but he was no longer avail. I have an appointment with a different Doctor that i am going to meet with latter this week.
After my endoscopy last year, the G.I Doctor didn't comment to how dangerous my situation was and made it seem as if it was a very common problem and I would be fine in a few weeks by taking Nexium.
Since I last posted this message, I have improved; my dizziness, nausea, shakiness and blurry vision is much better but not gone. I still wanna get checked out and make sure Im OK. Some say that I may becoming Insulin resistant but I'm not sure what that's all about I guess I'll have to ask my Doctor.Thank you so much for reading my message and taking the time to respond.
I'm glad you are feeling better. It's certainly possible that the dizziness is entirely unrelated as well. It's also possible that the Nexium is no longer strong enough or that like most of us the confidence in the symptoms and meds lead to some new issues. I know for me I have to carefully watch what I eat. Granted some times I just choose to feel the burn and go ahead and eat the piece of pizza.
I'm also glad you are getting it checked even if you are feeling better. Certainly it is a common problem and most people do fine on meds but at the same time you should be checking in every so often to find out if you should stay on the meds or make changes to what you are doing. There are new concerns about long term use of PPIs such as Nexium that your doctor may want to discuss with you.
Best of luck - Stephanie